# SDR USAA2009021790358

- Difficulty date: January 26, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N648AW
- Make and model: Airbus A320-232
- Aircraft serial: 770
- Aircraft time: 42,086 hours, 16,050 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D57130147202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C8 - MAJOR REPAIR - CORROSION ON SEAT TRACK AT FR36 TO FR41, Y1292.  REPLACED SEAT TRACK AT FR36 TO FR41, Y1292 IAW A320 SRM 51-72-11.
